# SDR QXEA0201694

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,837 hours, 3,314 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- AIRSTAIR DOOR IS HARD TO OPEN. CLEANED AND LUBED SLIDE RAILS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
